# SDR DLL19001203

- Difficulty date: June 24, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N768DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1216
- Aircraft time: 72,750 hours, 16,194 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Controller
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON GEAR RETRACTION GOT RED INTRANSIT LIGHT-LT GEAR DOOR LITEON S/O PANEL.      REPLACED PROX LOGIC BOX REPLACED MATRIX BLOCKS, FOUND AND REPLACED 1 GOUND WIRE. ADJUSTED PROX. SENSORS: SYSTEM OP CKS GOOD.
